# SDR 99FDEA00312

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC10*
- Aircraft serial: 47965
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouge
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR AFT TANG HAS A GOUGE ACROSS THE FLANGE AT XROS 414.  COMPLIED WITH EA 8-5710-42395 RT REAR SPAR DEVIATION FROM EO 8-5710-7-30041.
